# SDR AWXA200600374

- Difficulty date: January 8, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,088 hours, 37,339 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547500150
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED RT HORIZONTAL STAB LEADING EDGE SPAR WEB CRACKED, .890 INCHES IN LENGTH, AT THE THIRD LIGHTENING HOLE FROM THE OUTBOARD END AT STAB STATION 198.5R.  MAINTENANCE REMOVED CRACK IAW BOEING 737-300 SRM 55-10-10-1A1 FIG 101.  FABRICATED REPAIR DOUBLER IAW BOEING 737-300 SRM 55-10-10-02R3.  INSTALLED FABRICATED REPAIR PARTS ON THE R/H HORIZONTAL STAB LEADING EDGE SPAR WEB AT SS 198.50R IAW BOEING 737-300 SRM 55-10-02R3.
